# SDR FDEA202401220092

- Difficulty date: January 22, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 66,263 hours, 25,894 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30546509
- Part serial: C1369
- Condition: Damaged
- Location: R1 Door
- Part time: 11,199 hours, 6,096 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ARMING RIGHT SIDE CABIN DOOR,  EMERGENCY  SLIDE WAS ACCIDENTALLY DEPLOYED.  RELEASED FOR SERVICE PER MEL : 52-11-01-03.  CREW ENTRY DOOR ESCAPE SLIDE  (R-1) REMOVED.  REMOVED R-1 DOOR ESCAPE SLIDE IAW MEL  52-11-01-03 AND AMM 25-61-22-04-01. ARMING HANDLE  IN DISARM POSITION. DISARM PIN IS INSERTED TO  PREVENT HANDLE MOVEMENT. GIRT BAR HAS BEEN PLACED  IN CREW STORAGE PER MEL. PLACARD APPLIED ADJACENT  TO ARMING HANDLE. A/C OK FOR SVC.  C/7385593      REPLACED R1 ESCAPE SLIDE PER AMM 25_61_22_04_01.
